# SDR ASAA2022062538807

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 2,283 hours, 625 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED (VTK) @ FL 350 M.78 FOR 20 SEC. REMAINDER OF FLIGHT LEFT FMC OPERATED OK. GROUNDED - YES. RESET C/B #1 FMC, #2 FMC. COMP & DSPY. IAW B737-9 FIM 34-61-00-810-918 ACFT OK FOR SVC.
